کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
473592 | 698800 | 2011 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Application of (G′G)-expansion method to Regularized Long Wave (RLW) equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, the (G′G)-expansion method with the aid of Maple is used to obtain a generalized soliton solution for the generalized Regularized Long Wave (RLW) equation. Each of the obtained solutions, namely hyperbolic function solutions and trigonometric function solutions contain an explicit linear function of the variables in the considered equation. It is shown that the proposed method provides a powerful mathematical tool for solving nonlinear wave equations in mathematical physics and engineering problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2044–2047
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2044–2047
نویسندگان
M.M. Kabir, A. Borhanifar, R. Abazari,